Dr G gave me today off chemo, at my request. I have big plans for Yom Kippur -- I have been asked to give the fundraising appeal on Friday night and also to lead Yizkor (memorial service) on Saturday. I love that he listens to me!
I checked in with Dr G about my latest symptoms. My compulsive touching of my fingertips (they're not numb, just sensitive) is probably residual hand-foot syndrome. Same with my more-than-usually sensitive toes. My vision has been a bit blurred, not enough to make it hard to drive, but enough to make it difficult to read. That's probably due to the steroids, and Dr G has agreed to reduce the dose next Monday. He wants to see me in a month, continuing the Adriamycin weekly, and have a liver ultrasound before my next appointment.
Dr G also sang to me today. (We were sharing favorite high holiday music.) He does this frequently with his patients, and told me about an elderly man who could not receive anesthetic for a procedure. So Dr G sang, and they sang duets. What a doc!